I have been taking Amioderone to control ventricular tachycardia for three and a half months now. There are multiple days when I feel normal and other days when I feel dizzy, disoriented and weak. I have an ICD also that paces the ventricle. Is it possible I am suffering from pacing syndrome or can I have intermittant problems with amioderone side-effects. My regular cardiologist is doubtful that amioderone would give intermittant side-effects after three months. He feels I would have consistent side-effects or the issue is not related to medicine. If not medicine than what could it be. Is it possible to have some arrythmia effects below the threshold set by my ICD. Please let me know your opinion why I still have bad feelings intermittantly.
I agree with your physician,as it is very unusual if not impossible for a drug that you take every day to have intermittent side effects. Like you I am also concerned that your ICD/pacing unit is malfunctioning, if not suboptimally set for your needs. You really need to call your electrophysiologist(cardiolgist that specializes in heart arrhythmias, ICDs and pacemakers.) A holter monitor for 24-48 hours or an event recorder would be very helpful as it might catch an abnormality in your heart rhythm during these episodes of not feeling well. Regardless, the ICD memory can be interogated/checked for abnormalities and malfunction.
I hope this information is useful. Information provided in the heart forum is for
general purposes only. Only your physician can provided specific diagnoses and therapies.
Feel free to write back with further questions. Good luck!
If you would like to make an appointment at the Cleveland Clinic Heart Center, please
call 1-800-CCF-CARE or inquire online by using the Heart Center website at
www.ccf.org/heartcenter. The Heart Center website contains a directory of the
cardiology staff that can be used to select the physician best suited to address your
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.